# SDR DALA13032153162

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RY FUSELAGE EXTERNAL SKIN BETWEEN FR 64-65 AND STR 16-18R HAS DEEP GOUGE MEASURED 1.3" X 1.1".  PERFORM PRELIMINARY AND HIDDEN DAMAGE INSPECTION IAW RSQCM 6.3.3.1 AROUND THE VICINITY OF DAMAGED SKIN.  BLENDED DAMAGED AREA IAW SRM 51-73-00 CHECKED LIMITS, FOUND WITH IN LIMITS IAW SRM 53-41-11, PAR 4.D.  HFEC IAW NTM 51-10-08, NO NOTED DEFECTS.  TREATED & PRIMED IAW SRM 51-21-11.  APPLIED TOP COAT IAW SRM 51-75-12.
